# SDR AALA20120628002

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 52,405 hours, 8,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 4AB EMERGENCY LIGHTS INOPERATIVE.  SECURED CONNECTION FOR EMERGENCY LIGHTS AT 4AB.  OPS CHECK NORMAL.
